zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blow-up criteria for 3D Boussinesq equations in the multiplier space. (English) Zbl 1221.35302
Summary: We consider the three-dimensional Boussinesq equations with the incompressibility condition. We obtain some regularity conditions for the three-dimensional Boussinesq equations in the multiplier space.

35Q35PDEs in connection with fluid mechanics
35B44Blow-up (PDE)
76D03Existence, uniqueness, and regularity theory
Full Text: DOI
[1] Abidi, H.; Hmidi, T.: On the global well-posedness for Boussinesq system, J diff eqn 233, 199-220 (2007) · Zbl 1111.35032 · doi:10.1016/j.jde.2006.10.008
[2] Cannon, J. R.; Dibenedetto, E.: The initial problem for the Boussinesq equations with data in lp, Lect notes math 771, 129-144 (1980) · Zbl 0429.35059
[3] Chae, D.; Nam, H.: Local existence and blow-up criterion for the Boussinesq equations, Proc roy soc Edinburgh A 127, 935-946 (1997) · Zbl 0882.35096 · doi:10.1017/S0308210500026810
[4] Chae, D.; Kim, S. -K.; Nam, H. -S.: Local existence and blow-up criterion of hölder continuous solutions of the Boussinesq equations, Nagoya math J 155, 55-80 (1999) · Zbl 0939.35150
[5] Chae, D.: Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv math 203, 497-515 (2006) · Zbl 1100.35084 · doi:10.1016/j.aim.2005.05.001
[6] Córdoba, D.; Fefferman, C.; De La Llave, T.: On squirt singularities in hydrodynamics, SIAM J math anal 36, No. 1, 204-213 (2004) · Zbl 1078.76018 · doi:10.1137/S0036141003424095
[7] Fan, J.; Zhou, Y.: A note on regularity criterion for the 3D Boussinesq system with partial viscosity, Appl math lett 22, 802-805 (2009) · Zbl 1171.35342 · doi:10.1016/j.aml.2008.06.041
[8] Guo, B.: Spectral method for solving two-dimensional Newton -- Boussinesq equation, Acta math appl sin 5, 201-218 (1989) · Zbl 0681.76048 · doi:10.1007/BF02006004
[9] Hmidi, T.; Keraani, S.: Global well-posedness result for two-dimensional Boussinesq system with a zero diffusivity, Adv diff eqn 12, 461-480 (2007) · Zbl 1154.35073
[10] Hmidi, T.; Keraani, S.: Global well-posedness result for two-dimensional Boussinesq system with zero viscosity, Indiana univ math J 58, 1591-1618 (2009) · Zbl 1178.35303 · doi:10.1512/iumj.2009.58.3590
[11] Hou, T. -Y.; Li, C.: Global well-posedness of the viscous Boussinesq equations, Discrete contin dynam syst 12, No. 1, 1-12 (2005)
[12] Ishimura, N.; Morimoto, H.: Remarks on the blow-up criterion for the 3D Boussinesq equations, Math models methods appl sci 9, 1323-1332 (1999) · Zbl 1034.35113 · doi:10.1142/S0218202599000580
[13] Lemarié-Rieusset, P. G.: Recent development in the Navier -- Stokes problem, CRC research notes in mathematics 431 (2002) · Zbl 1034.35093
[14] Lemarié-Rieusset, G. P.; Gala, S.: Multipliers between Sobolev spaces and fractional differentiation, J math anal appl 322, No. 2, 1030-1054 (2006) · Zbl 1109.46039 · doi:10.1016/j.jmaa.2005.07.043
[15] Majda, A.: Introduction to pdes and waves for the atmosphere and ocean, Courant lecture notes in mathematics 9 (2003) · Zbl 1278.76004
[16] Pedlosky, J.: Geophysical fluid dynamics, (1987) · Zbl 0713.76005
[17] Qiu, H.; Du, Y.; Yao, Z. A.: Serrin-type blow-up criteria for three-dimensional Boussinesq equations, Appl anal (2010) · Zbl 05806069
[18] Taniuchi Y. A note on the blow-up criterion for the inviscid 2D Boussinesq equations. In: Salvi R, editor. The Navier -- Stokes equations: theory and numerical methods. Lecture notes in pure and applied mathematics, vol. 223; 2002. p. 131 -- 40. · Zbl 0991.35070
[19] Weinan, E.; Shu, C.: Small scale structure on Boussinesq convection, Phys fluids 6, 48-54 (1994) · Zbl 0822.76087
[20] Xu, X.: Global regularity of solutions of 2D Boussinesq equations with fractional diffusion, Nonlinear anal 72, 677-681 (2010) · Zbl 1177.76024 · doi:10.1016/j.na.2009.07.008
[21] Zhou, Y.; Gala, S.: Regularity criterion for the solutions to the 3D MHD equations in the multiplier space, Z angew math phys (2009)